Publications

Publications

by A. Fügenschuh; S. Göttlich; A. Klar, M. Herty and and A. Martin
Reference:
A Discrete Optimization Approach to Large Scale Supply Networks Based on Partial Differential Equations (A. Fügenschuh; S. Göttlich; A. Klar, M. Herty and and A. Martin), In SIAM Journal on Scientific Computing, volume 30, 2008.
Bibtex Entry:
@Article{FuegenschuhGoettlichHertyKlarMartin2008,
  author =      {A.~F\"ugenschuh and S.~G\"ottlich and M.~Herty and
                 A.~Klar and A.~Martin},
  title=        {A Discrete Optimization Approach to Large Scale Supply
                 Networks Based on Partial Differential Equations},
  journal = 	 {SIAM Journal on Scientific Computing},
  year = 	 {2008},
  volume = 	 {30},
  OPTnumber = 	 {3},
  pages = 	 {1490 -- 1507},
}
Last change: 23.08.2019 16:11.